# SDR QXEA200702043

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,909 hours, 34,471 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3038400
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MFR - FLIGHT 2150 - SHORTLY AFTER TAKEOFF, THE LAV SMOKE DETECTOR WENT OFF.  THE FLIGHT ATTENDANT CHECKED AND SAW NO SMOKE, BUT DID SMELL A HOT DUSTY SMELL.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  AIRCRAFT FERRIED TO PDX FOR REPAIRS.  IN PDX, MAINTENANCE REPLACED THE NR 2 ENGINE AFTER FINDING OIL ON THE HP IMPELLER. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
